# SDR SIMA200203704

- Difficulty date: February 4, 2002
- Submitted: March 4, 2002
- Operation: Air carrier
- Aircraft: N386AE
- Make and model: Saab 340B
- Aircraft serial: 340B386
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Condition: Loose
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LAX - FLT 3236 - FOUND RIGHT MLG GREEN INDICATION DID NOT COME ON WHEN GEAR WAS SELECTED DOWN.  EMERGENCY WAS DECLARED AND AIRCRAFT LANDED WITHOUT INCIDENT.  FOUND LOOSE CANNON PLUG 6GA AND RESECURED.  (M)
